MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 L

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 L
Model Number 02.07.2206L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 3 july 2020 lot 134734: (b)(4) items manufactured and released on 15-nov-2013.Expiration date: 2018-10-30.No anomalies found related to the problem.To date, 17 items of the same lot have been already sold without any other similar reported event since 2016.Other devices involved in the event gmk-primary 02.07.0510apps full-pe ps tibial component #5/10 lot.154056 (k131310) batch review performed by medacta regulatory affairs department on 3 july 2020 lot 154056: (b)(4) items manufactured and released on 17-nov-2015.Expiration date: 2020-11-03.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any other similar reported event since 2016.Gmk-primary 02.07.0035rp patella resurfacing # 3 lot.173028 (k090988) batch review performed by medacta regulatory affairs department on 3 july 2020 lot 173028: (b)(4) items manufactured and released on 5-sep-2017.Expiration date: 2022-08-18.No anomalies found related to the problem.To date, 118 items of the same lot have been already sold without any other similar reported event.Gmk-primary 02.07.0510apps full-pe ps tibial component #5/10 lot.124456 (k131310) batch review performed by medacta regulatory affairs department on 3 july 2020 lot 124456: (b)(4) items manufactured and released on 6-sep-2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any other similar reported event since 2016.Gmk-primary 02.07.2206r femur ps cemented # 6 r lot.133888 (k090988) batch review performed by medacta regulatory affairs department on 3 july 2020 lot 133888: (b)(4) items manufactured and released on 7-oct-2013.Expiration date: 2018-08-31.No anomalies found related to the problem.To date, 4 items of the same lot have been already sold without any other similar reported event since 2016.Gmk-primary 02.07.0035rp patella resurfacing # 3 lot.140229 (k090988) batch review performed by medacta regulatory affairs department on 3 july 2020 lot 140229: (b)(4) items manufactured and released on 20-mar-2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, 120 items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in 2 years and 6 months after the primary surgery due to signs of infection in both knees and the pathogen is unknown.The surgeon performed bilateral washout and revised all implants.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 6 L
Common Device Name
FEMUR PS CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10282570
Report Number3005180920-2020-00425
Device Sequence Number485097
Product Code JWH
UDI-Device Identifier07630030820885
UDI-Public07630030820885
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/30/2018
Device Model Number02.07.2206L
Device Catalogue Number02.07.2206L
Device Lot Number134734
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR